English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Uq(Gˆ) Heisenberg families

Zuevsky, A. (2011). Uq(Gˆ) Heisenberg families. Journal of Nonlinear Mathematical Physics, 18(1), 55-64. doi:10.1142/S1402925111001143.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zuevsky, Alexander1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Nonlinear Mathematical Physics
  Alternative Title : J. Nonlinear Math. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 18 (1) Sequence Number: - Start / End Page: 55 - 64 Identifier: -